# SDR AT0000165

- Difficulty date: March 29, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND LOWER WEB AT BS 965 TO HAVE LEVEL 2 EXFOLIATION CORROSION.  INSTALLED NEW WEB IAW DC9 SRM 51-10-04, 53-11-03, 51-10-03, AND 51-10-02.
